# SDR DALA2018051003211

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR BOARDS CENTER WING TANK UPPER SURFACE HAS EXFOLIATION CORROSION AT STA 984 RBL 60, CP53-242-011. 57-10-01 REPAIR APB-1 FIG 201 TABLE 203, ACCOMPLISHED REPAIR IAW ER/A 567169-14 REV ORIGINAL, HFEC PER NDTM PT6, 51-00-19 NO CRACKS NOTED, LEAK TEST PERFORMED PER AMM 28-16-00-796-033 NO LEAKS NOTED, IDENTIFIED PER PS 900-5-1 NO4 AND TOPP 30-10-70 PG 14.
